It is currently Sun Aug 20, 2017 3:04 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
 Post subject: Help, please!
PostPosted: Sun Feb 15, 2015 5:12 pm 
Offline
Power Poster
Power Poster

Joined: Sun Jan 11, 2015 2:34 pm
Posts: 76
Hi Everyone,
Although I love suboxone, I feel now that 4mg is a little too high of a doseage, as I'm having lots of twitching and stuff. I want to go back down to 3mg. I have been on sub since 1/5/15, and been on 4mg a day for about a month now. Can I just go down to 3mg tomorrow from 4mg, or will I have bad side effects from doing that? If I would, how do I get down to 3mg? Thanks!!!
Maya


Top
 Profile  
 
 Post subject: Re: Help, please!
PostPosted: Sun Feb 15, 2015 6:16 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Fri Mar 08, 2013 1:02 pm
Posts: 1342
Location: West Tennessee
There is no need to taper if you are only dropping by 1mg, especially if you feel like the 4mg is too much. More than likely you aren't going to notice any difference at all in the way you feel. Just go ahead and take 3mg tomorrow and be sure you stay there for at least a week before you make any judgment calls on how you feel with the new dose.

The twitching you describe is a pretty common symptom. Dropping from 4mg to 3mg might help, but it might not. You are still fairly new to bupe treatment and this is one of those mildly annoying side effects that will go away in a month or two no matter what dose you are on. Do what feels right, but be sure you keep in mind that no matter what dose you wind up on your body will adjust eventually and all of these side effects will go away.

_________________
No one can make you feel inferior without your consent. ~ Eleanor Roosevelt


Top
 Profile  
 
 Post subject: Re: Help, please!
PostPosted: Sun Feb 15, 2015 6:36 pm 
Offline
Power Poster
Power Poster

Joined: Sun Jan 11, 2015 2:34 pm
Posts: 76
What about the waking up feeling super sore and moving really slow the first hour or so I'm up in the am? Will this go away also? I feel normal besides these effects, but think maybe 3 will be a good dose to hold for a long time at. If it isn't enough I can go right back up to 4mg so it's not a big deal I guess.


Top
 Profile  
 
Our Sponsors
 Post subject: Re: Help, please!
PostPosted: Mon Feb 16, 2015 5:33 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Fri Mar 08, 2013 1:02 pm
Posts: 1342
Location: West Tennessee
I'm not sure about that one. The sore muscles in the morning isn't a side effect everyone gets, but those that do get it seem to have it the whole time they are on bupe.

It's still debatable whether this is a side effect from suboxone. It isn't listed in any of the literature, but I have seen it mentioned several times by different people. That may be one you just have to learn to live with. Try some light stretching when you first get up in the morning and see if it improves.

_________________
No one can make you feel inferior without your consent. ~ Eleanor Roosevelt


Top
 Profile  
 
 Post subject: Re: Help, please!
PostPosted: Mon Feb 16, 2015 7:38 pm 
Offline
Power Poster
Power Poster

Joined: Sun Jan 11, 2015 2:34 pm
Posts: 76
Yeah, I would rather be super sore than be craving or using, so I will deal with that even if it never goes away. It's a weird side effect though. But, like I said, worth putting up with instead of the other things!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group